News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Pinched heart 4 months after Menorrhagia


 tiandma - Fri Apr 11, 2008 12:41 am

Four months ago I had menorrhagia due to perimenopause. It lasted 60 days non stop. As you would imagine, this made me grow very anemic. Symptoms were chronic fatigue, terrible heart palpitations, pale skin etc. I took 325 mgs Ferrous Sulfate 3 times a day along with Vitamin C in order to build up my blood again.

I did this treatment for three months and it worked. I have now slacked off on the supplement and, with the menorrhagia over, I am pretty much back to normal. Still, there is one symptom which does not go away that has been with me ever since the anemia. I have a constant “pinched” heart. It is not exactly an elevated heart-rate except sometimes. It is also not a pounding heart except sometimes. My heart just always feels pinched- strained you might say. There is a tightness in my heart at all times.

What is causing this, and can anything be done to fight it?
 Debbie Miller, RN - Thu Jul 10, 2008 6:08 pm

User avatar I am not familiar with this term and have never known of anything like this being related to menorrhagia. I think you should see your primary care physician so he can listen to your heart and determine if more tests are needed.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here